To the Editor: Priapism is a condition that has long been associated with use of psychotropic medications. Previous cases of priapism have been reported in association with several antipsychotic drugs, including chlorpromazine, thioridazine, thiothixene, mesoridazine, and perphenazine. The first discussion of priapism associated with administration of atypical antipsychotics, to our knowledge, is a case report from 1992 involving administration of clozapine (1). There have since been reports of priapism in patients receiving the atypical antipsychotics risperidone and olanzapine. We are aware of only four reports of olanzapine-induced priapism to date (2–5). Recent or concurrent use of other psychotropic agents makes definitive statements regarding the cause of priapism difficult for three of these patients (2–4). The other patient had reversible priapism after olanzapine monotherapy (5). We report here on the first instance, to our knowledge, of olanzapine-induced irreversible priapism in a neuroleptic-naive patient.